# SDR UIEA2010081700143

- Difficulty date: August 17, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 64,153 hours, 10,827 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP AT MX, REPORTED RT NR 14 L/E KRUEGER FLAP EXTERNAL SKIN (EDGEBAND) - DELAMINATION MEASURING 0.4 INCH WIDTH AND 10 PERCENT OF EDGEBAND LENGTH (REF FIG 1).  DISPOSITION WAS MADE TO PERFORM TIME LIMITED REPAIR IAW SRM 51-70-02-1A FIG 101 SHEETS 3 AND 10; SCHEDULE REPEAT INSP AT EVERY 1,000 FH (FLIGHT HOURS) IAW PART 2 AND PERMANENT REPAIR IAW PART 3 AT THE NEXT C CHECK AFTER PART 1 IAW THE SRM 57-43-02, FIG 201, REPAIR 1, TABLE IV (SH 8 OF 9) IAW SRM 51-70-07 (250° FCURE).
